| Catalog Number |
1125275-12 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation determined the reported difficulties and subsequent treatments appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported the procedure was performed to treat a lesion in the right coronary artery (rca) with heavy tortuosity, heavy calcification.An un-specified stent was previously implanted in the rca.The guiding catheter was advanced with some resistance noted.The 2.75 x 12 mm xience alpine stent delivery system (sds) was advanced and resistance was noted with the previously implanted stent.The sds was removed with resistance and the stent dislodged in rca.It could not be determined if the resistance was with the calcium or the implanted stent.A balloon catheter was advanced in an attempt to retrieve the stent, but was unsuccessful.The patient was sent to coronary artery bypass surgery (cabg) to retrieve the stent, and confirmed to be stable after surgery.No additional information was provided.